MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3058
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Collision (1429); Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Operates Differently Than Expected (2913); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient via a company representative (rep).It was reported that patient followed up in office and reporting that system was not working.There were abnormal impedances noted during interrogation by office staff.They were unable to obtain battery life status during interrogation.Patient reported that she had fallen a couple times and fell on unit.The device had not worked well since.The implantable nuerostimulator (ins) battery was also very loose in the pocket.The full system replacement occurred on (b)(6) 2017.The issue was resolved at time of the report.Patient status was noted as alive, no injury.The indications for use for this patient were urinary dysfunction/sacral nerve stim and gastrointestinal/pelvic floor.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM II
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6266232
Report Number3004209178-2017-01339
Device Sequence Number18930925
Product Code EZW
UDI-Device Identifier00613994601957
UDI-Public00613994601957
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2016
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by Manufacturer01/18/2017
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;